# SDR ASAA2016061917084

- Difficulty date: June 19, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 28,549 hours, 8,466 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 453328039
- Part serial: YB030791
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 28,761 hours, 8,523 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PDC WALK AROUND, FOUND FUEL LEAK ON NR 2 ENGINE.  ACFT GROUNDED.  R & R NR 2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER REF AMM 79-21-02 AND 73-11-07.  ACCOMPLISHED AMM 71-00-00-700-801-F00, TEST 3A.  LEAK CHECK OK.  ACCOMPLISHED TEST 12 ACTUATORS TEST REF AMM 71-00-00-700-807-F00. TEST PASSED.
